| Model Number |
ZMB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The best estimate date is 2015, 2 years ago.Remains implanted in the eye.All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
A patient called to report that a zmb00 13.0 diopter intraocular lens (iol) was implanted in her left eye on (b)(6) 2013.Patient also had another lens, same model implanted in her right eye, (b)(6) 2013.She reported that for about 2 years she was pleased with the lenses; but for the last year, they are not as effective as in the beginning.She reported having to get her head closer and closer to the computer screen, and on the streets, she does not see the names of them as well as before.As patient had bilateral lens implants; a report will be filed for each eye.This report represents the patient''s left eye.
Additional Manufacturer Narrative
Device evaluation: the product was not returned to the manufacturing site as it remains implanted.Therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search revealed that no additional complaint was received from this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to abbott medical optics has been submitted.